Tylenol Extra Strength Cold eZ Tabs | Relieves Cold symptoms | Day and Nighttime | 20ct
View more products by tylenol
Our Subscription Service takes the worry out of ordering your daily essentials. Enjoy the peace of mind that your supplies will be there when you need them.
Just click on the subscribe and deliver option and select your subscription intervals on the products you need. C6 will email you an invoice on the same day your subscription renews. Simply click to complete the order - we’ll ship it out right away, hassle-free.
If you don’t need a product, follow the cancellation link in your email notification. You can always reactivate your subscription if you wish to do so. You are in control of your orders. We will NOT automatically charge your credit card.
- Save 5% on any subscription order.
- Skip your order whenever you want. You are in control.
- Enjoy peace of mind that your products will be arriving regularly.
We accept various payment methods
Tylenol Extra Strength Cold Daytime + Nighttime eZ Tabs, 10 + 10 pack, helps relieve symptoms when colds strike so you can get back to your normal, whatever that is. Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose, and sneezing.
- Tylenol Extra Strength Cold Daytime + Nighttime Cool Burst eZ Tabs, 10 + 10 pack, relieves symptoms when colds strike
- Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing
- Each Daytime and Nightime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression
Additional Details Everything you need to know about this product.
Adult use only (12 years and older): 1-2 tablets every 4 hours as needed. Do not exceed a combined total of 8 extra strength Tylenol cold daytime or nighttime tablets per 24 hours.
Specifications Technical information about the product here.
- Medicinal ingredient: Each daytime yellow tablet contains acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg. Each nighttime blue tablet contains acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg, chlorpheniramine maleate 2 mg. Non-medicinal ingredients: Cellulose, corn starch, D&C yellow no. 10, FD&C blue no.1, FD&C yellow no. 6, flavour, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, sodium starch glycolate, sucralose, titanium dioxide, triacetin, wax.
*Our team at C6 aims to ensure the information about the products we sell is always as accurate as possible. However, manufacturers may change ingredients or production practices without our knowledge. Always read the ingredient label on the actual package before using products for the most current information.